# SDR REXA2021122701189

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 30,816 hours, 21,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Part serial: 23106
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY CHARGER FAILED OPS CHECK WHEN REPLACING EPSU BATTERY PACK @PS37.	R&R EPSU BATTERY CHARGER @PS37. OPS CHECK IS GOOD. IAW AMM 33-51-17 PN ON & OFF: 11-0049. SN ON: 27237 SN OFF: 23106
